# SDR DL73S030404

- Difficulty date: April 29, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 43,115 hours, 33,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 3 INCH CRACK JUST BELOW  STRINGER 18R AT FS 750.  THE CRACK WAS REMOVED WITH A       CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR        DOUBLER PER THE B737-200 SRM AND PER ER/A 384987-14.
